Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Itchy skin between legs, testicles, above scrotum, history of psoriasis in head. How can I stop it?

Hello Doctors, I hope you are well. I have a question and I m hoping you can help me with the remedy and possible causes of this effect. I am getting very itchy skin between my legs and testicals and sometimes just above my scrotum but in general in my genital area. I had psoarisis before in my head area, which at first I though was dandruff but my doctor confirmed that it was psoarisis, I used a treatment and since then everything is going well. I don t have the itch anywhere else except my genital area at the moment... Any idea what it could be, how I could stop the irritations and how serious this issue may be???
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Such lesions in genitalia could be due to fungal infection or tinea, seborrheic dermatitis or psoriasis.
Fungal infection would require antifungal cream like clotrimazole or terbinafine
seborrheic dermatitis would respond well to clotrimazole and steroid cream
psoriasis would respond to steroids.

As you can see, the treatment in all these vary a bit. It would be better, if you meet your consultant dermatologist for diagnosis and appropriate treatment.

Hope this helped.
Take care
Answered: Fri, 27 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor